MathSciNet Relay Station
MathSciNet bibliographic data
MR2415025 (2009g:11055) 11F33 (11F37 11P83 11R45)
Lichtenstein, Sam The effective Chebotarev density theorem and modular forms modulo $\germ m$. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3419–3428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement